Thread: Light headed feeling with tren?
08-10-2004, 01:49 AM #1
Light headed feeling with tren?
Been running 100mg/ed of fina for the last twenty five days or so, and in the last three days with any sudden movements of my head especially getting up to fast or laying down to fast, my head starts spinning for a few seconds. I have read that a few of you guys get bad headaches from fina, could this also be causing my light headed and dizzy spells? I have used fina before but use to run it every other day and i'm running it alone right now except for 50mg of proviron ed also. Took my blood pressure the other night hour after the gym and it was horribly high but took it hour later and it was a lot lower. Any suggestions or anyone with similar experiences would be well recieved. Thanks guys.
08-10-2004, 01:55 AM #2
Got to love Tren . Your symptoms are directly related to your dosage. Its too high!!! Your blood pressure is spiking then collapsing. This is where your head is going to spin. To help with your BP (Blood Pressure) drink lots of water when using Tren. If you don't you will also notice a slight kidney discomfort. You can also take an aspirin a day while your on your cycle. It will thin out the blood a little, Tren makes your blood nice and thick. Try injecting EOD, this will definitetly help.
08-11-2004, 02:24 AM #3
You know I was thinking the same thing about the aspirin, can i keep my dosage the same and just work around this. Its not so bad...its just when i get up fast or lay down fast... what if i bump it down to 75mg ed instead of 100mg ed. Will that help out at all? Or is it that necessary to go eod? Would throwing another substance in the mix help, was thinking of eq... and ya i love tren but **** this feeling of lightheadedness is not something i have delt with before on this stuff.
08-11-2004, 02:28 AM #4
75 ED is what I ran... should work fine.. I hope you are running some test as welll
08-11-2004, 02:34 AM #5
I was running prop with it like i always do but i stopped a few weeks ago and i am debating finishing my last four weeks tren alone or with eq. So far alone i am still growing great just feeling lightheaded and some headaches with heavy straining... but nothing to permenant....
08-11-2004, 02:37 AM #6Originally Posted by NorCaLifter
08-11-2004, 02:43 AM #7
08-11-2004, 02:54 AM #8
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)